# SDR USAA970216

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47583
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Part number: 76378133
- Condition: Cracked
- Location: Bs 617, 639, 737
- Part time: 61,123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 1 INCH CRACK IN 4 LONGERON, STATION 617, LONGERON 5RT AND 5LT STATION 639 LONGERON 8LT STATION 737 LONGERON 3RT.  DETECTED BY EDDY CURRENT.  INSTALLED SPLICE REPAIRS PER TYPICAL REPAIR 53-10-17.  (M)
